Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Is it safe to take Flexeril,Tramadol and Ibprofin together?

Feb 2014
User rating for this question
Very Good
Answered by

Orthopaedic Surgeon, Joint Replacement
Practicing since : 2004
Answered : 5931 Questions
I was in a car accident a year ago this March 30th with sever whiplash to my neck. Only X-rays have been taken of the neck to insure no fractures. I also have fibromialgia. It took me over 6 months of PT to start to feel better for the neck pain but since the accident I have had three major flare ups. Yesterday, I moved the wrong way and have had another major flare up of neck pain; almost as bad as right after the accident. I have an 800mg prescription of Ibprofin for a recent ankle sprain, 50mg of Tramadol, and 10mg of Flexeril to take every 8 hours as needed for neck and fibromialgia pain. I have never taken them all together and usually only take one of either Flexeril or Tramadol with the Ibprofin a day. I am in a lot of pain right now. Is it safe to take all three together at once? The script for the Tramadol says I can take up to 2 every 8 hours for pain is that the case if I am also taking the other two meds. Pain is really bad and I plan to see my primary care tomorrow.
Posted Wed, 26 Feb 2014 in Bones, Muscles and Joints
Answered by Dr. Saurabh Gupta 38 minutes later
Brief Answer: You can take tramadol while taking other two. Detailed Answer: Hello, Thanks for your query. Flexeril contains cyclobenzaprine, is a muscle relaxant. It is safe to take all these three together as prescribed. You can take tramadol while taking flexiril and ibuprofen. As pain is too much it is better to get examined by your doctor for proper management. I do hope that you have found something helpful and I will be glad to answer any further query. Take care
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor